Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 1, NWS Lincoln, IL

February 4, 2008Sangamon County, Illinois

NWS Lincoln, IL issued this flash flood warning at Feb 4, 2008, 10:25 PM CST for Sangamon County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 4, 2008, 10:25 PM CST (04:25 UTC)
Expired
Feb 5, 2008, 1:30 AM CST
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 050427
FFWILX
ILC167-050730-
/O.NEW.KILX.FF.W.0001.080205T0425Z-080205T0730Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1025 PM CST MON FEB 4 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 130 AM CST.

* AT 1020 PM CST...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
  FROM A THUNDERSTORM OVER THE WESTERN SPRINGFIELD. DOPPLER RADAR HAS
  ESTIMATED 1 INCH TO 1.5 INCHES OF RAIN SINCE 900 PM.

THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE ACROSS THESE
AREAS. RAINFALL AMOUNTS WILL LIKELY RANGE FROM A HALF INCH TO 1 INCH
BY 1130 PM. THESE RAINFALL AMOUNTS...IN COMBINATION WITH THE RAPID SNOWMELT 
TODAY WILL LIKELY PRODUCE FLASH FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRINGFIELD...
AUBURN...CHATHAM...DIVERNON...LOAMI...NEW BERLIN...PAWNEE...RIVERTON
AND ROCHESTER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 3965 8952 3964 8954 3960 8954 3955 8956
      3953 8993 3961 8994 3971 8999 3986 8999
      3988 8943
TIME...MOT...LOC 0425Z 180DEG 0KT 3966 8984

$$

KELLY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Feb 4, 8:49 PM CST, 1 hour 36 minutes earlier.

Area forecast discussion, Feb 4, 8:49 PM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
849 PM CST MON FEB 4 2008

.DISCUSSION...
ISSUED 837 PM CST MON FEB 4 2008
GOING FORECAST IN A GOOD SHAPE. MADE A FEW TWEAKS TO PULL THE
LIKELY POPS BACK TO THE ILLINOIS RIVER VALLEY TO COVER THE
DEVELOPING LINE OF THUNDERSTORMS THAT IS CURRENTLY OUT THERE
STIRRING UP THE FOG A BIT. ISSUES FOR THE MOMENT ARE THE ONGOING
THREAT OF FLOODING WITH PLENTY OF WATER BEING DUMPED ON
SUBSTANTIAL SNOWPACK ACROSS THE MIDSECTION OF THE STATE. FOG IS
GETTING A BRIEF BREAK AS THE SHOWERS MOVE THROUGH... QUESTION
REMAINS HOW MUCH REDEVELOPMENT MIGHT BE SEEN AFTER THE FRONT LIFTS
NORTH. THOUGH THE WAA WILL STILL BE TRAVELING OVER A SNOWPACK...
THE SNOW HAS BEEN SIGNIFICANTLY ERODED BY THE RAIN AND TODAYS
WARMER TEMPERATURES. WILL PROBABLY CUT THE DENSE FOG ADVISORY BACK
A BIT AT THE NEXT ISSUANCE. AREAS NORTH OF A LINE FROM BMI TO
HAVANA WILL LIKELY SEE THE GREATLY REDUCED VISIBILITIES CONTINUE.

HJS
&&

.AVIATION...
ISSUED 526 PM CST MON FEB 4 2008

LIFR CONDITIONS LIKELY TO CONTINUE THROUGH TIL AROUND
MIDNIGHT...WITH WAA OVER THE EXISTING SNOWPACK. ONLY MARGINAL
IMPROVEMENT EXPECTED WITH THE FRONT. VISIBILITIES STILL LIKELY TO
BE LIMITED TO LESS THAN 3 MILES THROUGH THE FORECAST PERIOD FOR
MOST LOCATIONS. CIGS UNDER 500FT THROUGH TIL MIDDAY TOMORROW.
SHOWERS LIKELY TO PUSH THROUGH WITH THE FRONT AS WELL...BUT MAY BE
SCATTERED SOMEWHAT AND WILL REMAIN AS VCSH IN TAFS FOR NOW.

HJS
&&

.PREV DISCUSSION...
ISSUED 215 PM CST MON FEB 4 2008

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
FORECAST CONCERNS INCLUDE THUNDERSTORM CHANCES LATER THIS EVENING
AS WELL AS PROSPECTS FOR THE FOG TO LIFT LATER TNT AS BNDRY MOVES
IN FROM THE NW...THEN HEAVY RAIN AND SVR WX THREAT ACRS THE SOUTH
TUE WHICH WILL BE FOLLOWED BY THE THREAT FOR SIGNIFICANT ICING/SNOW
ACRS OUR NW TUE NIGHT INTO WEDNESDAY. SIGNIFICANT MODEL DIFFERENCES
SEEN WITH THIS MODEL RUN...ESPECIALLY WITH THE HANDLING OF THE
STRONG SHORTWAVE FCST TO EJECT OUT OF THE SRN PLAINS TUESDAY. THE
LATEST ECMWF RUN SEEMS TO BE MORE OF A MIDDLE OF THE ROAD SOLUTION
FOR NOW AND WL TEND TO SIDE WITH IT WITH THIS FCST PACKAGE.

WARM FRONT LOCATED ACRS N-CNTRL MO EWD INTO SRN IL WL SHIFT SLOWLY
NORTH THIS EVENING AS A WEAK WAVE OF LOW PRESSURE TRACKS NE ALONG
IT. ALL MODELS SUGGEST AS THE WAVE SHIFTS TO OUR NORTH LATER TNT...
A COLD FRONT WL PUSH ACRS THE AREA AND THEN BECOME STATIONARY CLOSE
TO THE I-70 CORRIDOR TUESDAY MRNG. LOOKS AS IF THE BEST LOW LVL
CONVERGENCE AND THETA-E ADVECTION SUGGESTS THE HIGHER POPS TO BE
ACRS THE SOUTH OVERNIGHT. MAJOR SHORTWAVE TO PUSH NORTHEAST OUT OF
THE SRN PLAINS TOMORROW WITH LOW PRESSURE FCST TO MOVE ALONG THE
BNDRY AND BE OVER SE MO BY 00Z TUESDAY. WIDESPREAD OVERRUNNING
RAIN WITH ELEVATED CONVECTION EXPECTED TO DVLP BY AFTN WITH AREAS
ALONG THE I-70 CORRIDOR EXPECTED TO REMAIN IN THE WARM
SECTOR...AND THUS THE HIGHER SVR POTENTIAL TOMORROW AFTN AND
EVENING...ESPECIALLY IF THE SFC LOW TRACKS AS EXPECTED ALONG OR
JUST NORTH OF I-70. SHEAR PROFILES AGAIN VERY IMPRESSIVE SHEAR
VALUES...0-6KM BULK SHEARS OF 60KTS ACRS OUR SE TMRW AFTN PRIMARY
THREAT WITH ANY STORM THAT CAN ORGANIZE IN THIS ENVIRONMENT...ESP
JUST TO THE EAST OF THE SFC WAVE...WOULD BE FOR SUPERCELLS WITH AN
ATTENDANT TORNADO THREAT LATER TMRW AFTN AND EARLY EVENING. FURTHER
NORTH...ELEVATED STRONG CORES MAY PRODUCE LARGE HAIL ALONG WITH
HEAVY RAINFALL TOTALS WHICH WILL BRING MANY RIVERS AND STREAMS TO
FLOOD BY LATER THIS WEEK.

THE SFC LOW WL SHIFT TO THE EAST OF THE AREA TOMORROW EVENING
CHANGING THE RAIN TO POSSIBLY A PERIOD OF FREEZING RAIN AND THEN
SNOW IN AREAS MAINLY WEST OF THE ILLINOIS RIVER. MAY SEE 2 TO 3
INCHES OF SNOW ACCUMULATE IN ADDITION TO THE FREEZING RAIN THREAT
ACRS OUR FAR NW WITH THE MORE SIGNIFICANT SNOWFALL TOTALS EXPECTED
TO REMAIN WEST AND NORTH OF THE AREA. AS THE LOW CONTINUES TO PULL
AWAY FROM OUR AREA ON WEDNESDAY...WE WILL STILL BE UNDER THE
INFLUENCE OF THE UPPER LEVEL TROF WITH A BROAD AREA OF LOW LVL
CYCLONIC FLOW WHICH WILL LEAD TO LIGHT SNOW CHANCES THRU MOST OF
THE DAY. WE SHOULD SEE THE UPPER LEVEL TROF SHIFT FAR ENOUGH TO
OUR EAST BY WEDNESDAY NIGHT TO KEEP IT DRY BUT ANOTHER SHORTWAVE
IS FCST TO MOVE ACRS THE MIDWEST ON THURSDAY. MOISTURE PROFILES
WITH THIS SYSTEM NOT NEARLY AS IMPRESSIVE BUT ENOUGH LIFT
ASSOCIATED WITH THE WAVE TO KEEP LOW CHANCE POPS (RAIN AND SNOW)
GOING INTO THU EVENING.

LONG TERM...FRIDAY THROUGH MONDAY
YESTERDAYS LONGER RANGE MODELS SUGGESTED A FAIRLY SIGNIFICANT
PACIFIC JET BREAKING DOWN THE ERN PACIFIC RIDGE WHICH WOULD LEAD
TO MORE OR LESS A ZONAL FLOW PATTERN ACRS THE REGION DURING THE
EXTENDED PERIOD. NOW...MODELS CONVERGING ON THE IDEA OF SEVERAL
FAST MOVING SHORTWAVES DROPPING SE INTO THE MIDWEST CARVING OUT
A FAIRLY SIG TROF OVER THE LAKES REGION. THIS WOULD RESULT IN
SHARPLY COLDER TEMPERATURES FOR LATE SATURDAY INTO SUNDAY. A
HUDSON BAY LOW FCST TO DOMINATE WITH UPPER LEVEL RIDGING ACRS THE
NW TERRITORIES...WHICH WOULD ALLOW COLDER AIR TO FILTER SE INTO
THE LAKES AND MIDWEST FROM TIME TO TIME.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 6 AM CST TUESDAY THROUGH TUESDAY EVENING FOR
ILZ044>046-051>057-061>063-066>068-071>073.

DENSE FOG ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ILZ027>031-
036>038-040>057-061>063.

WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING FOR ILZ027>031-036-037-040-041-047.

&&
Hazardous weather outlook, Feb 4, 3:09 PM CST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CST MON FEB 4 2008

ILZ027>031-036-037-040-041-047-051200-
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
309 PM CST MON FEB 4 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A VERY MOIST LOW LEVEL AIRMASS...LIGHT WINDS...AND THE APPROACH
OF A WARM FRONT WILL CONTINUE TO PRODUCE WIDESPREAD DENSE FOG INTO
THROUGH THE EVENING HOURS. VISIBILITIES OF ONE QUARTER MILE OR LESS ARE
EXPECTED THROUGH THIS EVENING IN MANY LOCATIONS.

A FEW THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING INTO THE
OVERNIGHT HOURS AS A COLD FRONT APPROACHES FROM THE NORTHWEST.
ORGANIZED SEVERE STORMS ARE NOT EXPECTED...BUT THE STORMS MAY
PRODUCE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG AREA OF LOW PRESSURE WILL PASS THROUGH THE REGION LATE
TUESDAY AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS WILL BE
POSSIBLE WITH THE PASSAGE OF THIS SYSTEM. AS THE COLDER AIR
FILTERS IN FROM THE NORTH BEHIND THE SYSTEM TUESDAY EVENING...THE
RAIN WILL CHANGE OVER TO FREEZING RAIN AND THEN TO SNOW OVERNIGHT.
SNOW AND ICE ACCUMULATIONS WILL BE POSSIBLE AFTER DARK TUESDAY AND
THE THREAT WILL CARRY OVER TO WEDNESDAY MORNING. BY THAT
TIME...THE PRECIPITATION TYPE WOULD BE IN THE FORM OF SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ049-050-051200-
MORGAN-SCOTT-
309 PM CST MON FEB 4 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A VERY MOIST LOW LEVEL AIRMASS...LIGHT WINDS...AND THE APPROACH
OF A WARM FRONT WILL CONTINUE TO PRODUCE AREAS OF DENSE FOG THIS
AFTERNOON. VISIBILITIES OF ONE QUARTER MILE OR LESS ARE EXPECTED
THIS EVENING IN MANY LOCATIONS.

A FEW THUNDERSTORMS ARE POSSIBLE LATER THIS EVENING AND DURING THE
OVERNIGHT HOURS AS A COLD FRONT APPROACHES FROM THE NORTHWEST.
ORGANIZED SEVERE STORMS ARE NOT EXPECTED...BUT THE STORMS MAY
PRODUCE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG AREA OF LOW PRESSURE WILL PASS TO OUR SOUTH LATE TUESDAY.
RAIN AND A FEW THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE OF
THIS SYSTEM. MINOR SNOW AND ICE ACCUMULATIONS ARE POSSIBLE ON THE
BACK SIDE OF THE SYSTEM TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042-043-048-051200-
DE WITT-LOGAN-MCLEAN-MENARD-
309 PM CST MON FEB 4 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A VERY MOIST LOW LEVEL AIRMASS...LIGHT WINDS...AND THE APPROACH
OF A WARM FRONT WILL CONTINUE TO PRODUCE WIDESPREAD DENSE FOG.
VISIBILITIES OF ONE QUARTER MILE OR LESS ARE EXPECTED THIS
THIS EVENING IN MANY LOCATIONS.

A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. ORGANIZED SEVERE STORMS ARE NOT
EXPECTED...BUT THE STORMS MAY PRODUCE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG AREA OF LOW PRESSURE WILL PASS TO OUR SOUTH LATE TUESDAY.
RAIN AND SCATTERED THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE
OF THIS SYSTEM. HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE
THUNDERSTORMS THAT MOVE THROUGH THE AREA TUESDAY INTO TUESDAY
EVENING. THE RAIN WILL CHANGE OVER TO SOME FREEZING RAIN AND THEN
TO SNOW TUESDAY NIGHT AND WEDNESDAY WITH SOME MINOR SNOW
ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-051>057-061>063-051200-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-
MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
309 PM CST MON FEB 4 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A VERY MOIST LOW LEVEL AIRMASS...LIGHT WINDS...AND THE APPROACH
OF A WARM FRONT WILL CONTINUE TO PRODUCE WIDESPREAD DENSE FOG.
VISIBILITIES OF ONE QUARTER MILE OR LESS ARE EXPECTED THIS
EVENING IN MANY LOCATIONS.

A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. ORGANIZED SEVERE STORMS ARE NOT
EXPECTED...BUT THE STORMS MAY PRODUCE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG AREA OF LOW PRESSURE WILL PASS TO OUR SOUTH LATE TUESDAY.
RAIN AND SCATTERED THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE
OF THIS SYSTEM. HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE
THUNDERSTORMS THAT MOVE THROUGH THE AREA TUESDAY INTO TUESDAY
EVENING. THE RAIN WILL CHANGE OVER TO SOME FREEZING RAIN AND THEN
TO SNOW TUESDAY NIGHT AND WEDNESDAY WITH SOME MINOR SNOW
ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-051200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
309 PM CST MON FEB 4 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

A VERY MOIST LOW LEVEL AIRMASS...LIGHT WINDS...AND THE APPROACH
OF A WARM FRONT WILL CONTINUE TO PRODUCE AREAS OF DENSE FOG
THROUGH THE AFTERNOON. VISIBILITIES OF ONE QUARTER MILE OR LESS
ARE EXPECTED IN MANY LOCATIONS. SOME IMPROVEMENT IN VISIBILITY IS
EXPECTED LATE THIS AFTERNOON...ESPECIALLY WHERE ALL THE SNOW HAS
MELTED. HOWEVER...LIGHTER FOG WILL LINGER THROUGH THE EVENING.

A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT AS A FEW UPPER LEVEL
DISTURBANCES MOVE THROUGH THE REGION. ORGANIZED SEVERE STORMS ARE
NOT EXPECTED...BUT THE STORMS MAY PRODUCE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG AREA OF LOW PRESSURE WILL PASS THROUGH THE REGION TUESDAY
EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE WITH THE
PASSAGE OF THIS SYSTEM WITH A FEW OF THE STORMS CAPABLE OF
PRODUCING HEAVY RAIN...LARGE HAIL...DAMAGING WINDS AND POSSIBLY A FEW
TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH
TONIGHT...HOWEVER...WITH THE THREAT OF SEVERE THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING...SPOTTER ACTIVATION WILL LIKELY BE
NEEDED FROM 200 PM UNTIL 800 PM CST.

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 7:31 PM CSTSevere Thunderstorm WarningILXMcLean24 min
Feb 4, 9:12 PM CSTSevere Thunderstorm WarningILXLogan, Macon, Sangamon33 min
Feb 5, 3:32 AM CSTWinter Weather AdvisoryILXCass, Fulton, Knox, Marshall, Mason, Peoria and 4 more38 hr
Feb 5, 7:04 AM CSTRiver Flood WarningILXPiatt6 days
Feb 5, 10:23 AM CSTRiver Flood WarningILXClay, Richland8 days
Feb 5, 10:45 AM CSTRiver Flood WarningILXVermilion4 days
Feb 5, 10:52 AM CSTRiver Flood WarningILXLawrence12 days
Feb 5, 1:18 PM CSTRiver Flood WarningILXCrawford, Jasper4 days
Feb 5, 4:59 PM CSTFlash Flood WarningILXChampaign, Christian, Coles, Cumberland, DeWitt, Douglas and 11 more6 hr
Feb 5, 5:24 PM CSTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt36 min

Nearby

Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.